# SDR SWIA20250217004

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N188SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000628
- Aircraft time: 21,460 hours, 14,162 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE 1 HAD WHITE SMOKE COMING OUT WITH EXCESSIVE FUEL SMELL AS WE PULLED INTO THE GATE. THIS WAS NOTICED FROM A PAX     (FLIGHT 3421 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29642646 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT PER GEMM 72-00-00, REMOVED AND REPLACED LH ENG FMU IAW GEMM 73-00-00. SEE CP 29642736-1 FOR LEAK CHECK. UNABLE TO DUPLICATE DISCREPENCY, OPS CHECK GOOD AT THIS TIME. "
